# SDR JJBA2020082513014

- Difficulty date: August 13, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 35,948 hours, 23,265 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vortilon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACKS ON RT LEADING EDGE #3 VORTILLON MOUNTING POINTS. REMOVED ALL RT LEADING EDGE #3 VORTILLONS. PERFORMED INSPECTION OF VORTILLON MOUNTING POINTS.  FOUND CRACKS AND DAMAGE AT VORTILLON MOUNTING POINTS 6, 7, AND 8.  #6 VORTILLON MOUNTING POINT HAS A CRACK AFT OF THE VENT HOLE APPROX .40 INCHES IN LENGTH, A CUT IN THE METAL APROX .10" AFT OF THE VENT HOLE, A CRACK COMING OFF OF THE CUT APPROXIMATELY .15" AND A GOUGE THAT TAKES THE SHAPE OF THE VENT HOLE CIRCUMFERENCE.  #7 VORTILLON MOUNTING POINT HAS A CRACK FWD OF THE VENT HOLE APPROXIMATELY .60" AND A CUT AFT OF THE VENT HOLE.  #8 VORTILLON MOUNTING POINT HAS A CRACK APPROXIMATELY .50" FWD OF THE VENT HOLE AND A GOUGE AFT OF THE VENT HOLE THAT TAKES THE SHAPE OF THE CIRCUMFERENCE OF THE VENT HOLE.
